Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Heavy bleeding, taking birth control pill, painful, tiredness. What to do?

I am 19 and have had ALOT of issues with my period. After my recent 4 month period followed by many tests. My doctor put me on the pill . now, I am on my period and the bleeding is so heavy 6 says and I have gone through 5 boxes of SUPER (sized) tampons. On to the 6th pack tonight. It will only last me tomorrow by the rate I am going. I have to change my tampon often. I have been wearing pads as extra stoppers between the blood and my clothing. Yet, 6 days = 4 pairs of pants and 7 pairs of underpants soiled. When I do to the toilet I find myself wiping and the paper coming out with large golf ball sized blood clots. I am In a lot of pain and very tired. I am dizzy and sleepy and it just hurts so much. the bleeding just keeps coming. I am afraid the pill is making my period heavy yet not going to fix the issue i have with the lengths I have It. Besides the current issue. what if my period lasts a long amount of time (usually 1 - 2 months) and stays at this heavy rate. I have recently come off of a 4 month period. I had 3 weeks off of it and then began the new one. It feels like the more I bleed the more tired I am. I am exhausted.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
HIV AIDS Specialist 's  Response
get your HB checked &correct it if it is low with the help of a doctor.,with injectable or oral iron . Ultrasound abdomen &pelvis should be done if other causes like fibroid ,polyp etc can be ruled out ,you can be tried with HORMONE pills under supervision
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor